Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

133 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Cimzia cause lower back pain?

Answered by
Dr.
Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 3187 Questions

default
Posted on Tue, 21 Mar 2017 in Headache and Migraines
Question: I have had a problem for years however recently it has started being every night. I is usually always at night. I can not sit still. My low back feels like it is going to explode. I just jerk and it will fell better for a while then it is right back. Will finally stop after about 6 hours of miserable time. Also, during this time I will have sweats and chills one after another. I have had both with out the other. I am at my witts end. I am on the drug Cimzia but just started it in July.
doctor
Answered by Dr. Erion Spaho 1 hour later
Brief Answer:
Lumbosacral spine issues to exclude first.

Detailed Answer:
Hello and thanks for using HealthcareMagic.

I have gone thorugth your question and understand your concerns.

In my opinion, conditions that may affect your lumbosacral spine, sacroiliac joints and/or coccofemoral articulations should be considered and evaluated further, since you suffer from arthritis.

Spinal conditions that may cause such issues include spondylolysthesis, spinal cord stenosis etc.

Neurological and orthopedic clinical evaluation and imaging studies of your lumbosacral spine and coccofemoral articulations are necessary to understand better your condition.

CT scan of lumbosacral spine and pelvic area, X-rays in different positions ( flexion, extension ), of lumbosacral spine are necessary for this purpose.

Cimiza also may cause low back pain as a possible adverse effect, but conditions mentioned above should be excluded first.

Treatment depends on diagnosis.

Please discuss with your Doctor about these issues.

Hope this helps.

Take care.

Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Erion Spaho 17 hours later
could you give me information on the drug CARBIDOPA /LEVO 10/100TAB.
could it treat my condition if not spinal problem. major side effects??
doctor
Answered by Dr. Erion Spaho 17 hours later
Brief Answer:
It is used to treat Parkinson's.

Detailed Answer:
Welcome back.

Carbidopa/levodopa is a combination drug that is used mainly to treat Parkinson's disease symptoms.

It affects dopamine levels in brain.

Side effects include, twitching, uncontrolled repetitive movements, pain in different body parts, trouble concentrating, sleeping, decreased appetite, etc.

So, unless you are diagnosed with Parkinson's, this drug is not suitable in treating your condition.

Hope this helps.

Kind regards.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Lab Tests
Medical Topics

Recent questions on  Carbidopa/levodopa

doctor1 MD

My daughter takes mirapex, sinemet, diazepam, amantadine, tizanidine on a daily basis. She has had two urine cultures - both negative for UTI but her urine has been cloudy for the past two months - ever since we had an enteral feeding tube placed (only for taking all these parkinson's meds).



Her urologist is stumped and so are we! Any ideas?

doctor1 MD

My doctor, a GP, thinks I may have Parkinsons due to hand tremors . I thought it due to nerves as situations with family has me nervous at times. Another doctor prescribed Xanax 0.5 Mg.a year or so ago and I took one of these Sat. morning and...

doctor1 MD

I would like to know the side effects of Carbidopa /Levodopa 25-100 mlgs . I I get very stiff neck when taking it, also pain YYYY@YYYY

doctor1 MD

I was diagnosed with early Parkinson's disease in 2010 (apx) in AZ where I was living at the time. Doctor put me on Amantadine and carbidopa/levodopa and I moved to IL in 2012 and new doctor has kept me on these medications plus the dissolveing...

doctor1 MD

Hi Dr. Grief. Thanks for taking my question. I have a relative with Parkinsons disease. He is currently taking Mirapex 1mg, Sinemet 25/100, Celexa 20mg, & Clonazepam 1mg. His personality is rather confusing all of the sudden; what I mean by that is one minute he seems fine & then all of the sudden he becomes very angry & aggressive & confused. Is this a progrssion of the disease or could it possibly be the combination of the drugs he is taking? He is 60 years old & has had the disease for about 10 years.